# SDR R61A201604210271

- Difficulty date: April 21, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N432YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000415
- Aircraft time: 4,468 hours, 3,181 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTD THAT THE L1 DOOR WOULD NOT CLOSE.  MAINTENANCE ADJUSTED LATCH ROLLERS AND LOCKING MECHANISM IAW AMM AND OPS CHECKED GOOD.  ACFT IS GOOD FOR SERVICE.
